MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK ENDO-MODEL EVO; MODULAR JOINT COMPONENT, FEMORAL COMPONENT, UNCEMENTED, CONDYLAR REPLACEMENT

WALDEMAR LINK GMBH & CO. KG LINK ENDO-MODEL EVO; MODULAR JOINT COMPONENT, FEMORAL COMPONENT, UNCEMENTED, CONDYLAR REPLACEMENT
Model Number 15-8541/10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Notified by representative (b)(6) that a surgery was performed on (b)(6) 2025 using an endo evo w with an optistem adaptor, and it became disassociated a few weeks later and had to be revised.The representative stated that when the revision of the components took place, they noticed that the set screw was not used in the femoral component and optistem adaptor junction.A revision occurred on (b)(6) 2025 without any issues when the set screw was used.[customer].
 
Event or Problem Description
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
LINK ENDO-MODEL EVO
Common Device Name
MODULAR JOINT COMPONENT, FEMORAL COMPONENT, UNCEMENTED, CONDYLAR REPLACEMENT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key24289896
Report Number3004371426-2026-00008
Device Sequence Number9426509
Product Code KRO
UDI-Device Identifier04026575223657
UDI-Public04026575223657
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K220628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-8541/10
Device Catalogue Number15-8541/10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale